# SDR GTIA2017082802156

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 44,367 hours, 20,933 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A VERY BAD ODOR CAME FOWARD FROM AFT CABIN.  FA COMPLAINED. SMELLED IT  IN COCKPIT. SHUT OFF THE NR 2 PACK.  SEEMED TO ISOLATE ISSUE. PERFORMED VISUAL INSPECTIONS IAW  TSM 05-50-00-810-831-A AND FOUND TO BE GOOD AT THIS TIME.  ISOLATED PACK 1 AND PACK 2 ON ENGINE BLEED 1,  ENGINE BLEED 2, AND APU BLEED. CABIN ODORS ISOLATED & IDENTIFIED TO PACK 2 IAW TSM 05-50-00-810-831-A.
